# SDR Y2PA2023080823042

- Difficulty date: June 22, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N834US
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 75,857 hours, 56,665 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Part time: 75,857 hours, 56,665 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A TAIL-STRIKE INSPECTION IN KYIP, C.A.S. MAINTENANCE FOUND A CRACK ON THE R/H OUTER FRAME, OUTER FRAME CAP AT F.S. 1380, L22R-L23R. MAINTENANCE IN KYIP REMOVED AND CUT OUT DAMAGE. USA JET MAINTENANCE PERFORMED A
HFEC INSPECTION OF THE AREA AND VERIFIED ALL DAMAGE WAS REMOVED. CAS FABRICATED 2 EA. REPAIR ANGLES FROM 7075-T6 0.063”, 1 EA. FILLER FROM 7075-T6 0.090” AND 2 EA. REPAIR STRAPS FROM 7075-T6 0.063”.ALL REPAIR PARTS WERE TREATED , PRIMED  AND INSTALLED IAW TD # 0079-CAS-201 IR AND FAA FORM 8110-3 DATED 7/26/2023.
